Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Twitching in perineum, joint pain, stomach ache. Prostate related problem?

Please need help I m a 22 Yr old male that has had problems for at least 6 months. My number 1 issues now is twitching in perineum once a week or so but everyday it feels like a vein or artery wiggles or is pushed or tugged by something. I have twitches all over my body, chest pains, stomach problems, really bad stomach aches, joint pain specially between my legs, neck pain , temple twitching, eye twitches, arm muscle twitching. I did use to live with a 90 yr old male with a prostate infection and used the same bathroom as him. My poop is thinned out like something is constricting it. In the beginning of this nightmare my intestines started twitching and got swollen and boom everything started, over stretched feeling between legs, pulling of testes, pubic area pain, colon pain, gastritis, ibs, foggy mind, shortness of breath, feeling faint, lightheaded, generaly feeling ill. Have been reading a lot got some stuff n mind just need medical help. I m thinking is prostate related, perineum vein or artery related, infection or bacteria related. Plz help
Asked On : Sat, 5 Jan 2013
Answers:  0 Views:  197 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor